Alert archive / Kentucky / Special Weather Statements in 2011

Special Weather Statement, NWS Louisville, KY

June 9, 2011Lincoln County, Kentucky

NWS Louisville, KY issued this special weather statement at Jun 9, 2011, 4:21 PM EDT for Lincoln County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2011, 4:21 PM EDT (20:21 UTC)
Expired
Jun 9, 2011, 4:45 PM EDT
In force
24 min
Issued by
NWS Louisville, KY

County Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 114 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2852 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2852 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WWUS83 KLMK 092021
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT THU JUN 9 2011

KYZ066-067-092045-
CASEY-LINCOLN-
421 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SCIENCE HILL...AND MOVING
EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN...SMALL PEA OR 
DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH 
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  WALLTOWN...
  WAYNESBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3734 8453 3734 8454 3736 8457 3718 8483
      3718 8484 3720 8485 3734 8489 3736 8455
TIME...MOT...LOC 2020Z 259DEG 18KT 3724 8474

$$

AL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 9, 3:02 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 9, 3:02 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM EDT THU JUN 9 2011

.SHORT TERM (TONIGHT AND FRIDAY)...

ISOLATED TO SCATTERED CONVECTION HAS FIRED OFF SO FAR THIS
AFTERNOON...WITH EMPHASIS NEAR WHERE OLD OUTFLOW BOUNDARY FROM
OVERNIGHT STORMS TO OUR NORTH SAT. SEEING SOME NEW ACTIVITY FIRING
IN THE NORTHWEST CWA AS WELL AND EXPECT SCATTERED STORMS ACROSS THE
EASTERN TWO-THIRDS OF THE AREA THE REST OF THE AFTERNOON. WITH
TODAY/S STORMS HAVE A FEW THAT HAVE REACHED HIGH ENOUGH AND ARE COLD
ENOUGH TO SUPPORT NICKEL-SIZED HAIL...PERHAPS A FEW QUARTER-SIZE BUT
THERE HAVE NOT BEEN REPORTS JUST YET. ON THE WIND SIDE HAVE NOT SEEN
MORE THAN 35 MPH FROM THE MESONET SITES...BUT HAVE HAD A TREE OR TWO
DOWN...SO PROBABLY GETTING UP TO 50 IS ISOLATED SPOTS.

STORMS SHOULD QUIET DOWN WITH THE SETTING SUN TONIGHT. EXPECT TO SEE
MORE FIRE OFF FRIDAY WITH FRONTAL BOUNDARY IN THE VICINITY. IT MAY
LIFT NORTH AGAIN DURING THE DAY...BUT EXPECT AT LEAST ADDITIONAL
DEVELOPMENT THROUGH THE DAY. HAVE SCATTERED COVERAGE OVER THE NORTH
HALF OF THE CWA AND ISOLATED TO THE SOUTH. COOLER HIGH TEMPERATURES
SHOULD KEEP CAPES DOWN FROM TODAY...SO NOT AS WORRIED ABOUT SEVERE
FOR NOW. GOING FOR READINGS AROUND 90 DEGREES AREAWIDE. LOWS TONIGHT
SHOULD BE SIMILAR TO LAST NIGHT...THOUGH PERHAPS A FEW DEGREES
COOLER AT KSDF...ESPECIALLY IF THEY CAN GET A SHOWER TO PASS THROUGH
THERE IN THE NEXT FEW HOURS.

.LONG TERM (FRIDAY NIGHT - THURSDAY)...

UPPER LEVEL RIDGING WILL BE SUPPRESSED DURING THIS PERIOD WITH ZONAL
FLOW THRU THE WEEKEND...BECOMING NWLY AT THE START OF THE WORKWEEK
AS RIDGE CENTER RETROGRADES TO THE SOUTHERN PLAINS. THIS WILL ALLOW
A COOL FRONT TO APPROACH OUR FORECAST AREA BY LATE FRIDAY NIGHT AND
MOVE THRU MUCH OF OUR REGION BY LATE SATURDAY. SCATTERED CLUSTERED
TSTMS WILL PRECEDE AND ACCOMPANY THE FRONT...WITH FROPA TIMING IN
THE AFTERNOON (NRN CWA) AND EVENING (SRN/ERN CWA) GIVEN AN
INSTABILITY BOOST WITH CONTINUED AMPLE LOW LEVEL MOISTURE.

WE SHOULD SEE A LULL IN ACTIVITY LATE SATURDAY NIGHT INTO EARLY
SUNDAY AS PROGRESSIVE FRONT CONTINUES SOUTHEAST INTO THE GULF STATES
AND UPPER OHIO VALLEY HIGH PRESSURE NOSES INTO OUR REGION.
AFTERWARD...WILL KEEP LOW CHC POPS MONDAY AND TUESDAY AS SUBTLE
UPPER LEVEL IMPULSES DROP SEWD IN AFOREMENTIONED NWLY FLOW. WILL
BUMP POPS UP A BIT BEGINNING TUE NIGHT INTO MID WEEK AS WINDS BECOME
MORE SLY/SELY AS HIGH REACHES VA/NC EARLY WED AND OFF THE MID
ATLANTIC COAST WED NIGHT AND THU. IT APPEARS THE BEST CHC OF
SHOWERS/STORMS WILL BE WEDNESDAY NIGHT INTO THU AS A WARM FRONT AND
INFLUX OF HIGHER MOISTURE/UNSTABLE AIR PRECEDES A COLD FRONT THAT
SHUD EXIT OUR REGION BY THU NIGHT.

TEMPS SHUD BE MODIFIED SOMEWHAT BY MORE CLOUDS/SCATTERED
SHOWERS/TSTMS SAT BUT MAXS SHUD STILL BE CLOSE TO 90.
AFTERWARD...ZONAL/NWLY UPPER LEVEL FLOW/MORE CLOUDS AND ISOLATED TO
SCATTERED SHOWERS/STORMS...SHUD HOLD MAX TEMPS IN THE MID/UPPER
80S.

&&

.AVIATION (18Z TAF ISSUANCE)...

SCATTERED CU FIELD DEVELOPING AT THIS TIME. HAVE VERY ISOLATED
STORMS POPPING THROUGH THIS FIELD...AND BOUNDARIES FROM THESE STORMS
WILL COMBINE WITH THE LARGER OUTFLOW BOUNDARY FROM EARLY TO DEVELOP
NEW STORMS THE REST OF THE AFTERNOON. NO ENOUGH CONFIDENCE TO PUT IN
PREVAILING TS AT THIS POINT...BUT HAVE EITHER CB GROUPS OR VCTS AT
KSDF AND KLEX. AFTER THE ONE CELL JUST SOUTH OF KBWG NOW MOVES
EAST...EXPECT THEM TO STAY DRY REST OF AFTERNOON.

WINDS WILL GO NEARLY CALM TONIGHT UNDER MOSTLY CLEAR SKIES AS
AFTERNOON CONVECTION DISSIPATES. LIKELY WILL SEE SOME MVFR VSBY'S
AFTER MIDNIGHT...WITH WORSE CONDITIONS POSSIBLE IN LOCATIONS THAT
RECEIVE GOOD RAINFALL TODAY.

EXPECT DEVELOPMENT AGAIN TOMORROW AS FRONTAL BOUNDARY NEAR REGION
COMBINES WITH JUST ENOUGH MOISTURE FOR A CU FIELD AND ADDITIONAL
AFTERNOON STORMS.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM........RJS
LONG TERM.........DK/11
AVIATION..........RJS
Hazardous weather outlook, Jun 9, 3:29 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 PM EDT THU JUN 9 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-101930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
329 PM EDT THU JUN 9 2011 /229 PM CDT THU JUN 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE
EARLY EVENING HOURS ACROSS SOUTHERN INDIANA AND PORTIONS OF
CENTRAL KENTUCKY GENERALLY ALONG AND EAST OF INTERSTATE 65. THE
STRONGER STORMS WILL CONTINUE GUSTY WINDS TO NEAR 50 MPH...HAIL
THE SIZE OF NICKELS...FREQUENT CLOUD TO GROUND LIGHTNING...AND
BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH
EARLY SUNDAY AS A FRONTAL BOUNDARY APPROACHES THE REGION AND FINALLY
PUSHES THROUGH SATURDAY NIGHT. STORMS SHOULD BE MOST WIDESPREAD
SATURDAY AFTERNOON AND EVENING AS THE COLD FRONT APPROACHES AND
PASSES THROUGH THE REGION. AT THAT TIME...DAMAGING WINDS WOULD BE
THE PRIMARY THREAT WITH ALL STORMS PRODUCING LIGHTNING AND BRIEF
HEAVY RAIN. HAIL WOULD BE A SECONDARY THREAT.

THUNDERSTORMS AGAIN WILL BE POSSIBLE MONDAY THROUGH WEDNESDAY AS UPPER
LEVEL DISTURBANCES DROP ACROSS THE LOWER OHIO VALLEY REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY HAIL AS WELL ANY STRONG WIND REPORTS
THIS AFTERNOON AND EVENING TO THE NATIONAL WEATHER SERVICE.

RJS/DK/11

In the hours before

Local storm report, Jun 9, 3:26 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             COLUMBIA                37.10N  85.31W
06/09/2011  E0.75 INCH       ADAIR              KY   TRAINED SPOTTER

            ALSO ESTIMATED A 30 MPH WIND GUST.

&&

EVENT NUMBER LMK1100860

MRC
Special weather statement, Jun 9, 3:40 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 PM CDT THU JUN 9 2011

KYZ066-077-078-092030-
ADAIR-CASEY-RUSSELL-
340 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORM OVER SOUTHERN CASEY COUNTY WITH DANGEROUS
LIGHTNING...HEAVY RAIN...STRONG WINDS...AND PENNY SIZE HAIL...

AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF LIBERTY...AND MOVING EAST
AT 15 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR...PENNY SIZE HAIL...AND STRONG GUSTY
WINDS OF AROUND 45 TO 50 MPH ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SYCAMORE FLAT AND CRESTON...
  DUNNVILLE AND RHEBER...
  EVANS FORD AND DECATUR...
  RUBERT FORD AND HONEY ACRE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN
AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3710 8513 3727 8512 3730 8479 3720 8479
      3711 8492 3708 8492
TIME...MOT...LOC 1939Z 270DEG 12KT 3719 8506

AL
Local storm report, Jun 9, 4:01 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
401 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     PHIL                    37.22N  84.97W
06/09/2011                   CASEY              KY   TRAINED SPOTTER

            TREE DOWNED ACROSS HIGHWAY 910.

&&

EVENT NUMBER LMK1100861

MRC
Special weather statement, Jun 9, 4:11 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT THU JUN 9 2011

KYZ054-055-066-092045-
BOYLE-CASEY-MARION-
411 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM DEVELOPING 7 MILES EAST OF LEBANON...AND MOVING
EAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
45 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  GRAVEL SWITCH...
  ALICETON AND CRAINTOWN...
  CHILTON...
  FORKLAND AND BRUMFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3765 8488 3744 8487 3749 8519 3761 8519
TIME...MOT...LOC 2010Z 268DEG 15KT 3755 8511

RS
Local storm report, Jun 9, 4:19 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
419 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 NNE ARGYLE            37.24N  84.80W
06/09/2011  M0.88 INCH       CASEY              KY   TRAINED SPOTTER

            REPORT OF PENNY TO NICKEL SIZED HAIL FALLING FOR ABOUT
            15 MINUTES.

&&

EVENT NUMBER LMK1100862

RJS
Special weather statement, Jun 9, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT THU JUN 9 2011

KYZ066-067-092045-
CASEY-LINCOLN-
421 PM EDT THU JUN 9 2011

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SCIENCE HILL...AND MOVING
EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN...SMALL PEA OR
DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH
THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  WALLTOWN...
  WAYNESBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3734 8453 3734 8454 3736 8457 3718 8483
      3718 8484 3720 8485 3734 8489 3736 8455
TIME...MOT...LOC 2020Z 259DEG 18KT 3724 8474

AL

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:38 PM EDTSpecial Weather StatementLMKClinton52 min
Jun 9, 2:06 PM EDTSpecial Weather StatementLMKWarren24 min
Jun 9, 2:16 PM EDTSpecial Weather StatementLMKMetcalfe29 min
Jun 9, 2:22 PM EDTSevere Thunderstorm WarningLMKClinton23 min
Jun 9, 2:26 PM EDTSpecial Weather StatementLMKBoyle34 min
Jun 9, 2:45 PM EDTSpecial Weather StatementLMKAdair30 min
Jun 9, 2:52 PM EDTSpecial Weather StatementLMKLincoln23 min
Jun 9, 3:14 PM EDTSpecial Weather StatementLMKTaylor31 min
Jun 9, 3:16 PM EDTSpecial Weather StatementLMKAdair29 min
Jun 9, 3:40 PM EDTSpecial Weather StatementLMKCasey50 min
Jun 9, 3:48 PM EDTSevere Thunderstorm WarningLMKCasey27 min
Jun 9, 4:11 PM EDTSpecial Weather StatementLMKBoyle34 min
Jun 9, 4:25 PM EDTSpecial Weather StatementLMKCumberland35 min
Jun 9, 4:41 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe27 min
Jun 9, 7:44 PM EDTSpecial Weather StatementLMKWarren31 min

Nearby

Special Weather Statements in Kentucky, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.